Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

My DH is gone, now I can ask this question.......

DH has been working 16 hrs 3x a week, it sucks, I know that! But what I hate is he is always is i a funky mood. I am constantly asking him what is wrong besides being tired. He just sits in the chair staring at the TV with a "look" on his face, like hes gonna kick someones ass if they sneeze wrong., I got a bad habit of getting sarcastic when someone replies in a degrading tone. For example, "its none of your business" type thing. But he is just tired. Alright, he maybe could, but I am starting to dread this 16 hr a night shit! Another thing that its like the cherry on the cake is since hes has been diagnosed diabetic and his doc decided to put him on blood pressure pills, and he doesn't need them, by the doc said it will protect his heart. Its a very low dose. But being diabetic, they aways stand the chance of having ED. He was doing fine when he was taking his diabetic meds, but know for the past 5 to 6 months,nothing nada, ain't working. Told the doc, and of course, the doc told him to get something viagra. Dopes anybody know how expensive they are?!?! The stuff that would be better, and it lasts up to 36 hrs, its called Cialis(?). From I learned, viagra takes up to an hr to get the full effect, and only lasts for approx 4 hrs, and gives his such horrid heartburn!! But we can'r afford anything to help him, so I know that is weighing on him. I don't know what to do......He won't talk to me, embarassed maybe? I'm his wife, we been together 10 yrs, hell hes seen me give birth for gods sake! I didn't think there would be much of anything anymore to be embarrased about! We have made nature our bathroom when we were camping. I WILL NOT use a porta potty even if someone paid me to! Anyone give any advice??

Sexually frustrated toofrustrated

 
Michigan-Mom74

Asked by Michigan-Mom74 at 4:26 PM on Jan. 24, 2011 in Relationships

Level 34 (66,351 Credits)
This question is closed.
Answers (8)
  • My DH does not have ED but he has gone through periods of having an extremely low sex drive. It is very frustrating to me since mine is probably higher than most women. He finally researched it online and found that it is very common for men to have low sex drives due to being stressed out and overworked. He started taking some supplements. He admitted to me that he is very embarassed about it. He told me that for a man not satisfying their wife sexually is one of the worst, most embarassing things. It took us a lot of fighting before he would admit that he needed to change.
    danielp

    Answer by danielp at 4:34 PM on Jan. 24, 2011

  • sounds like my so but its stress with him but i hate when he tells me nothing is wrong when i can see it all over his face ughhh and worse of all is when the mil tries to tell me what is wrong with him when she doesnt know shit
    suhweetness

    Answer by suhweetness at 4:34 PM on Jan. 24, 2011

  • I'd say it's the ED thing. Guys are paranoid about that... maybe he's torturing himself about it...
    Belovedmoonpixi

    Answer by Belovedmoonpixi at 4:35 PM on Jan. 24, 2011

  • I dont know about the bad mood part, maybe talk, talk and talk. When my ex was diagnosed with diabetes his diabetes meds greatly impacted our sex life. And yes we had to turn to viagara at $10 a pill. good luck
    Anonymous

    Answer by Anonymous at 4:36 PM on Jan. 24, 2011

  • I say see a different doctor. And please understand that your husband is suffering on many different levels with all that is going on. His very masculinity has been undermined. There is a doctor in California whose opinions we greatly value. His name is Dr. Julian Whitaker and the web address is drwhitaker.com. I would try to contact him and see who he would recommend you see or what he recommends you and your husband do about all this. I would not just accept the current doctor's opinion.
    NannyB.

    Answer by NannyB. at 4:42 PM on Jan. 24, 2011

  • @nannyB..thank you.I will look into that for sure! @danielp--not the sex drive! He was doing just great before the blood pressure meds and the stronger dosage of his diabetic meds. The big main side effect is ED, just about 90% of any diabetic out there have ED issues, and olnly certain ED meds will help. We tried the viagara, didn't really do any good and he had such horrible heartburn the next day where even taking the roll aids or tums.
    Michigan-Mom74

    Comment by Michigan-Mom74 (original poster) at 4:51 PM on Jan. 24, 2011

  • Oh, hon, I am so sorry. YOu sound so frazzled!

    First thing I would do is get a second opinion (if possible) for the heart medication. It sounds like his doctor is pushing drugs on him which is never to anyone's benefit- including yours even though he is the one being treated. I would do some research on blood pressure medication being prescribed before there is a blood pressure problem. That stuff is not something your doctor should be slinging carelessly.

    All of his medical stuff is probably making the few 16 hour work days that much worse for him and harder on him. I would try to either find something to do or somewhere to go on those days so you aren't cooped up with crumudgin. But more than anything be supportive too. Remind him that it doesn't take a rock hard cock to be a man.

    Good luck hon. My thoughts are with you.
    meandrphoto

    Answer by meandrphoto at 5:05 PM on Jan. 24, 2011

  • Could be the diabetes affecting the ED, or the stress from the long hours. If the pills the doc gave him aren't working, tell the doc to take him off and give something else. If he was diagnosed with diabetes, why put on blood pressure meds and not metformin??
    rio_burb

    Answer by rio_burb at 8:33 AM on Jan. 26, 2011

Next question in Relationships
I NEED HELP adult content

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN